Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2019, Volume 21, Number 3, Pages 14–23 (Mi vmj696)  

This article is cited in 3 scientific papers (total in 3 papers)

Lattice structure on bounded homomorphisms between topological lattice rings

O. Zabeti

University of Sistan and Baluchestan, P.O. Box 98135-674, Zahedan, Iran

Abstract: Suppose $X$ is a topological ring. It is known that there are three classes of bounded group homomorphisms on X whose topological structures make them again topological rings. First, we show that if $X$ is a Hausdorff topological ring, then so are these classes of bounded group homomorphisms on $X$. Now, assume that $X$ is a locally solid lattice ring. In this paper, our aim is to consider lattice structure on these classes of bounded group homomorphisms; more precisely, we show that, under some mild assumptions, they are locally solid lattice rings. In fact, we consider bounded order bounded homomorphisms on $X$. Then we show that under the assumed topology, they form locally solid lattice rings. For this reason, we need a version of the remarkable Riesz–Kantorovich formulae for order bounded operators in Riesz spaces in terms of order bounded homomorphisms on topological lattice groups.

Key words: locally solid $\ell$-ring, bounded group homomorphism, lattice ordered ring.

DOI: https://doi.org/10.23671/VNC.2019.3.36457

Full text: PDF file (208 kB)
References: PDF file   HTML file

UDC: 517.98
MSC: 13J25, 06F30
Received: 17.05.2019
Language:

Citation: O. Zabeti, “Lattice structure on bounded homomorphisms between topological lattice rings”, Vladikavkaz. Mat. Zh., 21:3 (2019), 14–23

Citation in format AMSBIB
\Bibitem{Zab19}
\by O.~Zabeti
\paper Lattice structure on bounded homomorphisms
between topological lattice rings
\jour Vladikavkaz. Mat. Zh.
\yr 2019
\vol 21
\issue 3
\pages 14--23
\mathnet{http://mi.mathnet.ru/vmj696}
\crossref{https://doi.org/10.23671/VNC.2019.3.36457}
\elib{https://elibrary.ru/item.asp?id=40874235}


Linking options:
  • http://mi.mathnet.ru/eng/vmj696
  • http://mi.mathnet.ru/eng/vmj/v21/i3/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zabeti O., “Am-Spaces From a Locally Solid Vector Lattice Point of View With Applications”, Bull. Iran Math. Soc.  crossref  isi  scopus
    2. O. Zabeti, “A few remarks on bounded homomorphisms acting on topological lattice groups and topological rings”, Filomat, 34:9 (2020), 2897–2905  crossref  mathscinet  isi  scopus
    3. O. Zabeti, “Topological lattice rings with the $AM$-property”, Vladikavk. matem. zhurn., 23:1 (2021), 20–31  mathnet  crossref
  • Владикавказский математический журнал
    Number of views:
    This page:70
    Full text:17
    References:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021